# SDR SWIA200819546

- Difficulty date: April 21, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 20,814 hours, 29,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN DAMAGE ON KEELBEAM AND NACELLE, COMPLIED WITH REPAIRS OF SKIN ON KEELBEAM AND NACELLE AS REQUIRED.
